# SDR USAA950614

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228US
- Make and model: Boeing 737201
- Aircraft serial: 21817
- System (JASC): 5241 · Galley Doors
- Part: Strap
- Condition: Loose
- Location: 1r Dor
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EWR - FLT 371 - LOUD BANGING NOISE ON CLIMB-OUT.  WARNING STRAP CAUGHT IN FORWARD GALLEY SERVICE DOOR.  FLIGHT RETURNED TO EWR WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED STRAP FROM FORWARD GALLEY SERVICE DOOR.  INSPECTED DOOR AND FUSELAGE, NO DAMAGE FOUND.  (M)
